# SDR AALA202102019030

- Difficulty date: January 30, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 23,660 hours, 9,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 14abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 14ABC HANGING DOWN FROM CHAIR.   REMOVED AND REPLACED ESCAPE PATH LIGHTING SHROUD ASSEMBLY ON ROW 14ABC PER CMM 25-23-67.
